Discussions that mention albuterol

Dysphagia board


I have been using albuterol inhaler for asthma and after that my esophagus is in bad shape, anyway one else had this problem, after I started my asthma inhaler/nebulizer I have trouble swallowing and its been such a mess trying to figure out what has caused this, even after getting my esophagus stretched a month ago i am back to having trouble swallowing and it happens more after using my nebulizer anyone else with this problem?
Quote from jennyVee:
I have been using albuterol inhaler for asthma and after that my esophagus is in bad shape, anyway one else had this problem, after I started my asthma inhaler/nebulizer I have trouble swallowing and its been such a mess trying to figure out what has caused this, even after getting my esophagus stretched a month ago i am back to having trouble swallowing and it happens more after using my nebulizer anyone else with this problem?


I doubt it is from the albueterol, especially since albueterol should not even be in your esophogus. If you use it correctly, it's in your trachea and bronchioles. Rather, GERD commonly goes along with asthma, and that could be causing your irritation and dysphagia (or trouble swallowing).